# SDR FDEA201005211600

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 21,653 hours, 11,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED SMOKE IN COCKPIT DURING FLT, NO ODOR IN JUMPSEAT AREA, SMOKE DISSIPATED AFTER A FEW  MINUTES. ALSO PER CREW NO VISIABLE SMOKE.  PER JRH RAN NR 1 AND 2 ENGINES WITH ENGINE PACKS ON, NO NOTICABLE ODOR. RAN COCKPIT TEMP TO FULL HOT,  PACK ODOR CLEAN.  DID A SNIFFER AND IT WAS NORMAL.  INSPECTED BEHIND INSTRUMENT PANELS IN COCKPIT,  NO NOTICABLE BURNED WIRES OR ODOR. CHECK E/E BAY INSTRUMENT BOXES AND BEHIND RELAY PANELS. ALL CHECK NORMAL. COULD NOT DETECT EVIDENCE OF SMOKE. CHECKED ALL HYD FLUID & APU FLUID AND ENGINE FLUID. NO LOSS OF FLUID.  R & R WATER SEPARATOR COALESCER BAGS, BOTH PACKS (A015) & (B015) IAW MM 21-51-16-3.
